# SDR P5CA0501347

- Difficulty date: April 27, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 113,229 hours, 21,532 cycles
- Engine: Ge CF650E2
- Engine time: 57,182 hours, 10,130 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Damaged
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND A HOLE APPROXIMATELY 1.5 INCH IN DIAMETER ON NR 3 ENGINE LONG FIXED CORE EXHAUST NOZZLE AT 8:00 O’CLOCK POSITION.  REPAIRED NR 3 ENGINE LONG FIXED CORE COWL EXHAUST NOZZLE AS PER GE ENGINE MANUAL 78-11-01, REPAIR 010.
